UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Browse by People


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Asaad, Baravan A. and Ahmad, Nazihah and Omar, Zurni (2014) γ-PS-functions in topological spaces. International Journal of Mathematical Analysis, 8 (6). pp. 285-300. ISSN 1314-7579

Asaad, Baravan A. and Ahmad, Nazihah and Omar, Zurni (2014) γ-PS-generalized closed sets and γ-PS-T 1/2 spaces. International Journal of Pure and Apllied Mathematics, 93 (2). pp. 240-260. ISSN 1311-8080

This list was generated on Sat Jul 20 04:18:17 2019 +08.